Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Diarrhea During Seroconversion

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Soft Stools and Diarrhea for years on treatment

Hi all:I know this topic has been discussed before, but I thought I might get some fresh opinions from others with the same issue. I know it's not a great topic but I'm at wits end.I've been hiv+ for 7 years and started Atripla within 2 months of...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...For some patients the tenofovir in Truvada can cause chronic low grade loose stools so another possibility is a switch to Epzicom if HLA B5701 negative. Improving fiber in diet and regular use of active culture Read more »

Not Diarrhea...loose stool??

I have had AIDS since 1995, positive since 1986. I took no drugs for HIV until 1995. After... Read more »

Diarrhea

This is not a question, just a thought. I was reading a message you replied to about HIV and... Read more »
Articles
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...can cause dehydration (loss of water and nutrients) and wasting (unintentional weight loss). You have diarrhea if you have watery stools or if you have three or more bowel movements each day. If your diarrhea lasts for more than a few days,... Read more »
AIDS InfoNet

Diarrhea

... What Is Diarrhea? Is Diarrhea Dangerous? What Causes Diarrhea? How Do I Know What Is Causing My Diarrhea? How Is Diarrhea Treated? Read more »
The Well Project

Diarrhea

... Table of Contents Diarrhea and HIV How Does Diarrhea Affect the Body? Treating Your Diarrhea Tips for Fighting Diarrhea Supplements for Diarrhea Read more »
AIDS InfoNet

Cryptosporidiosis

...living organism (the host). Your body is the host when you have this infection. Crypto mainly affects the intestines and causes diarrhea. Crypto is easily spread by contaminated food or water, or direct contact with an infected person or animal.... Read more »
Connect With Others

never-ending diarrhea

Posted by Anonymous, 2 Replies
...had a possible exposure from unprotected sex just over 3 months ago. After a month i had many symptoms of seroconversion (not diarrhea though). Now, after three months i've experienced diarrhea for almost 2 weeks straight! I haven't been in the... Read more »

Green Stools??? TWICE!

Posted by Anonymous, 2 Replies
...I tested negative at 9 months and after traveling to latin america, I now have green stools after having diarreah a couple of days ago and took immodium!!! i am not sure if this could be related to hiv as I took my 9 Read more »

Diarrhea Question (yeah sick..)

Posted by scared83, 1 Reply
...day? I know there are a million causes of diarrhea but just had to ask this question to ease my mind. I experience loose and watery stool say two or three times a day. And it's been 1.5 months after possibly exposure and two weeks since I ENDED... Read more »

No One has a real idea about seroconversion

Posted by Anonymous, 1 Reply
...know read a thread about seroconverting 6 months to 12 months???? So based on this my 3 month -ve is worthless. I guess my diarrhea, headaches, appendicitis, and allergies are all related to hiv. Maybe I'll go see a doctor and see if I can start... Read more »